Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/weight-loss/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Includes Expert Content
    Spotting after Running
    avatar
    Nevergivup posted:
    Here is my issue I need some feed back please if you can help.

    I workout 6 days a week; alternating between running and weight training.. On my running days I always end up spotting for the remainder of the day or sometimes just for half of the day after my run. I workout hard but I only seem to have that problem on my running days.


    Please help me understand.
     
    avatar
    Rich Weil, MEd, CDE responded:
    Hi Nevergivup,

    Check in on the Women's Health Community. It's a great resource and Jane Harrison-Hohner will have an answer for you. http://exchanges.webmd.com/gynecology-exchange

    Take care,
    Rich
     
    avatar
    samnotlinda responded:
    I had the same problem and occasionally I would also get very bad cramps that lasted about 20 minutes. Finally fibroids were diagnosed and uterus removed and the problem resolved


    Helpful Tips

    weight loss for diabetics
    I'm diabetic and have a horrible time with carbs. Recently came across JorgeCruise.com. His system seems to be working with no adverse ... More
    Was this Helpful?
    1 of 3 found this helpful

    Helpful Resources

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.